# SDR QXEA200501383

- Difficulty date: October 21, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 10,073 hours, 7,585 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: M259882230
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DEN - MAINTENANCE FOUND POSSIBLE FUEL LEAK AT BOTTOM OF AIRCRAFT FUSELAGE.  REPLACED 2 O-RINGS AT THE REFUEL/DEFUEL HOUSING ADAPTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
